Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The lattices of six-dimensional Euclidean space

Authors: W. Plesken and W. Hanrath
Journal: Math. Comp. 43 (1984), 573-587
MSC: Primary 11H06; Secondary 20H15, 52A43
MathSciNet review: 758205
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The lattices of full rank of the six-dimensional Euclidean space are classified according to their automorphism groups (Bravais classification). We find 826 types of such lattices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11H06, 20H15, 52A43

Retrieve articles in all journals with MSC: 11H06, 20H15, 52A43

Additional Information

Keywords: Bravais lattices, integral matrix groups
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society